Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

Acute respiratory distress syndrome; A rare complication caused by usage of ruxolitinib

Buğra KERGET, Ömer Araz, Elif Yılmazel Uçar, Metin AKGÜN, Leyla Sağlam

RESPIRATORY MEDICINE CASE REPORTS Cilt 22 · ss. 243–245 · 01.01.2017
DOI ile aç

Özet

Ruxolitinib-associated acute respiratory distress has rarely been reported, mostly due to discontinuation of treatment. Herein we report a 58-year-old male patient with primary myelofibrosis who presented with malaise and dyspnea 15 days after initiation of the treatment. The patient was diagnosed as mild acute respiratory distress syndrome (ARDS). After excluding other potential causes such as infection and cardiac pathologies, it was considered secondary to ruxolitinib use. The medicationwas discontinued and 1 mg/kg methylprednisolone was given to prevent cytokine rebound syndrome and continuous positive airway pressure therapy was prescribed for ARDS. Symptomatic improvement and complete radiological resolution was observed. This case suggests that ARDS may develop secondary to ruxolitinib use and ARDS should be keep in mind in the cases with respiratory symptoms who were on treatment. (C) 2017 The Authors. Published by Elsevier Ltd. This is an open access article under the CC BY-NC-ND license.

Anahtar kelimeler

Acute respiratory distress syndrome Primary myelofibrosis Ruxolitinib

Atıf için künye

KERGET, B., Araz, Ö., Yılmazel Uçar, E., AKGÜN, M., & Sağlam, L. (2017). Acute respiratory distress syndrome; A rare complication caused by usage of ruxolitinib. RESPIRATORY MEDICINE CASE REPORTS, 22, 243–245. https://doi.org/10.1016/j.rmcr.2017.09.003

BibTeX
@article{kerget2017-226909,
  author = {KERGET, Buğra and Araz, Ömer and Yılmazel Uçar, Elif and AKGÜN, Metin and Sağlam, Leyla},
  title = {Acute respiratory distress syndrome; A rare complication caused by usage of ruxolitinib},
  journal = {RESPIRATORY MEDICINE CASE REPORTS},
  year = {2017},
  volume = {22},
  pages = {243--245},
  issn = {2213-0071},
  doi = {10.1016/j.rmcr.2017.09.003},
  url = {https://akademik.atauni.edu.tr/yayinlar/226909-acute-respiratory-distress-syndrome-a-rare-complication-caused-by-usage-of}
}